MathSciNet Relay Station
MathSciNet bibliographic data
MR1653405 (2000j:32005) 32A25 (32A07)
Nguyên Viêt Anh The Lu Qi-Keng conjecture fails for strongly convex algebraic complete Reinhardt domains in ${\bf C}\sp n\ (n\ge3)$. Proc. Amer. Math. Soc. 128 (2000), no. 6, 1729–1732.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement